# SDR A6WA200940487

- Difficulty date: August 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PRESSURE BULKHEAD AT FS 202.75, LBL 23.71 AT PARKING BRAKE LOCATION.  CRACK LENGTH .50 INCH CRACK ON PRESSURE BULKHEAD AT FS 202.75, LBL 23.71 AT PARKING BRAKE LOCATION, REPAIRED IAW REO 601R-53-11-563.  (K)
